7 doctors weighed in:

I am taking clonazepam 0.5 mg 2 times a day...After 5 hrs it wears off and strong symptoms come back..Is there anything else that I can take ? Thanks

7 doctors weighed in
Dr. Samuel Miles
Psychiatry
4 doctors agree

In brief: Yes

Talk to your doctor! if you've been taking the medicine for mor than 3-4 days, the doctor may adjust the dose.

In brief: Yes

Talk to your doctor! if you've been taking the medicine for mor than 3-4 days, the doctor may adjust the dose.
Dr. Samuel Miles
Dr. Samuel Miles
Thank
Dr. Louis Krenn
Family Medicine
1 doctor agrees

In brief: Yes

You likely have several options.
You should speak with your doctor about potential changes to your medication. The medication could be taken more frequently, the dose adjusted, or there are other medications you could use.

In brief: Yes

You likely have several options.
You should speak with your doctor about potential changes to your medication. The medication could be taken more frequently, the dose adjusted, or there are other medications you could use.
Dr. Louis Krenn
Dr. Louis Krenn
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors